Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 735673, 5 pages
http://dx.doi.org/10.1155/2014/735673
Research Article

Strong Convergence for Hybrid Implicit S-Iteration Scheme of Nonexpansive and Strongly Pseudocontractive Mappings

1Department of Mathematics and RINS, Gyeongsang National University, Jinju 660-701, Republic of Korea
2Department of Mathematics, Lahore Leads University, Lahore 54810, Pakistan
3Centre for Advanced Studies in Pure and Applied Mathematics, Bahauddin Zakariya University, Multan 60800, Pakistan
4Department of Mathematics, Dong-A University, Busan 604-714, Republic of Korea

Received 7 April 2014; Accepted 13 June 2014; Published 7 July 2014

Academic Editor: Abdul Latif

Copyright © 2014 Shin Min Kang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Kato, “Nonlinear semigroups and evolution equations,” Journal of the Mathematical Society of Japan, vol. 19, pp. 508–520, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J. Bogin, “On strict pseudocontractions and a fixed point theorem,” Technion Preprint MT-29, Haifa, Israel, 1974. View at Google Scholar
  3. S. Ishikawa, “Fixed points by a new iteration method,” Proceedings of the American Mathematical Society, vol. 44, pp. 147–150, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. W. R. Mann, “Mean value methods in iteration,” Proceedings of the American Mathematical Society, vol. 4, pp. 506–510, 1953. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. D. R. Sahu, “Applications of the S-iteration process to constrained minimization problems and split feasibility problems,” Fixed Point Theory, vol. 12, no. 1, pp. 187–204, 2011. View at Google Scholar · View at MathSciNet · View at Scopus
  6. D. R. Sahu and A. Petruşel, “Strong convergence of iterative methods by strictly pseudocontractive mappings in Banach spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 17, pp. 6012–6023, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. C. E. Chidume, “Iterative approximation of fixed points of Lipschitz pseudocontractive maps,” Proceedings of the American Mathematical Society, vol. 129, no. 8, pp. 2245–2251, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. C. E. Chidume and C. Moore, “Fixed point iteration for pseudocontractive maps,” Proceedings of the American Mathematical Society, vol. 127, no. 4, pp. 1163–1170, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. C. E. Chidume and H. Zegeye, “Approximate fixed point sequences and convergence theorems for Lipschitz pseudocontractive maps,” Proceedings of the American Mathematical Society, vol. 132, no. 3, pp. 831–840, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. T. Jitpeera and P. Kumam, “The shrinking projection method for common solutions of generalized mixed equilibrium problems and fixed point problems for strictly pseudocontractive mappings,” Journal of Inequalities and Applications, vol. 2011, Article ID 840319, 25 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. N. Onjai-Uea and P. Kumam, “Convergence theorems for generalized mixed equilibrium and variational inclusion problems of strict-pseudocontractive mappings,” Bulletin of the Malaysian Mathematical Sciences Society, vol. 36, no. 4, pp. 1049–1070, 2013. View at Google Scholar · View at MathSciNet
  12. J. Schu, “Approximating fixed points of Lipschitzian pseudocontractive mappings,” Houston Journal of Mathematics, vol. 19, no. 1, pp. 107–115, 1993. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. X. Weng, “Fixed point iteration for local strictly pseudo-contractive mapping,” Proceedings of the American Mathematical Society, vol. 113, no. 3, pp. 727–731, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. C. E. Chidume, “Approximation of fixed points of strongly pseudocontractive mappings,” Proceedings of the American Mathematical Society, vol. 120, no. 2, pp. 545–551, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. H. Zhou and Y. Jia, “Approximation of fixed points of strongly pseudocontractive maps without Lipschitz assumption,” Proceedings of the American Mathematical Society, vol. 125, no. 6, pp. 1705–1709, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  16. Z. Liu, C. Feng, J. S. Ume, and S. M. Kang, “Weak and strong convergence for common fixed points of a pair of nonexpansive and asymptotically nonexpansive mappings,” Taiwanese Journal of Mathematics, vol. 11, no. 1, pp. 27–42, 2007. View at Google Scholar · View at MathSciNet · View at Scopus
  17. S. M. Kang, A. Rafiq, and S. Lee, “Strong convergence of an implicit S-iterative process for Lipschitzian hemicontractive mappings,” Abstract and Applied Analysis, vol. 2012, Article ID 804745, 7 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  18. S. M. Kang, A. Rafiq, and Y. C. Kwun, “Strong convergence for hybrid S-iteration scheme,” Journal of Applied Mathematics, vol. 2013, Article ID 705814, 4 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  19. S. Chang, “Some problems and results in the study of nonlinear analysis,” in Nonlinear Analysis, vol. 30, pp. 4197–4208. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. H. K. Xu, “Inequalities in Banach spaces with applications,” Nonlinear Analysis, vol. 16, no. 12, pp. 1127–1138, 1991. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. K. Deimling, “Zeros of accretive operators,” Manuscripta Mathematica, vol. 13, pp. 365–374, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet